| Catalog Number |
1012449-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the obtuse marginal that was both moderately calcified and tortuous and 90% stenosed.There was resistance during advancement of the nc trek catheter and the balloon ruptured at 8 atmospheres during the first inflation.The balloon rupture was confirmed because the contrast agent leaked.A new same-sized non-abbott balloon dilatation catheter was used instead, and the procedure was completed.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.